Partial sums of coefficients of well-poised hypergeometric series.
Bollettino della Unione matematica italiana, Série 3, Tome 21 (1966) no. 4, pp. 346-352
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1966_3_21_4_a1,
author = {Lavoie, J. L.},
title = {Partial sums of coefficients of well-poised hypergeometric series.},
journal = {Bollettino della Unione matematica italiana},
pages = {346--352},
year = {1966},
volume = {Ser. 3, 21},
number = {4},
zbl = {0147.32502},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1966_3_21_4_a1/}
}
Lavoie, J. L. Partial sums of coefficients of well-poised hypergeometric series.. Bollettino della Unione matematica italiana, Série 3, Tome 21 (1966) no. 4, pp. 346-352. http://geodesic.mathdoc.fr/item/BUMI_1966_3_21_4_a1/